Customer Support: 9270077620

Need Help?

PARAFIZZ 650 MG TABLET

Manufactured By Cipla Ltd

Composition Paracetamol / Acetaminophen (650mg)

Rs 12.87

MRP Rs 14.30

(10% OFF)

Includes all taxes
Package SIZE

( 4 tablets in 1 strip )

100% Authentic
Products

Free
Shipping*

Products
Return Policy